# SDR CALA9801652

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-ANGLE ON TOP OF DOGHOUSE CORRODED AT STA 294.5, LBL 12.  THE L-ANGLE WAS REMOVED IAW SRM 51-30-2.  A NEW L-ANGLE WAS INSTALLED IAW SRM 51-30-2.
